# SDR 2002FA0000686

- Difficulty date: April 4, 2002
- Submitted: May 30, 2002
- Operation: General aviation
- Aircraft: N5132C
- Make and model: Cessna T210N
- Aircraft serial: 21063708
- Engine: Cont TSIO520R
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 124340216
- Condition: Collapsed
- Location: Nlg
- Part time: 3,437 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RETRIEVING AIRCRAFT FROM NOSE GEAR COLLAPSE, FOUND LOWER TRUNNION ASSEMBLY.  BROKEN AT AFT SIDE WHERE COLLAR WRAPS AROUND GEAR.  APPEARS THERE WERE CRACKS AT LEFT AND RIGHT TOP CORNERS JUST FORWARD OF THE BRACE SUPPORT MOUNTS.  THEY ARE IN  A VERY DIFFICULT AREA TO SEE.
